MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 20G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE.

BARD ACCESS SYSTEMS SAFESTEP PORT ACCESS KIT 20G X 0.75IN; HYPODERMIC SINGLE LUMEN NEEDLE.
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recs1135 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
The device exhibited a detached needle housing.
 
Event or Problem Description
The device exhibited a detached needle housing.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a detached needle housing is confirmed and was determined to be supplier related.One 20 g x 0.75 in.Safestep infusion set was returned for evaluation.An initial visual observation showed the needle housing was detached from the tubing of the infusion set.Use residue was observed on the returned sample, and the safety mechanism was observed to be fully activated.A microscopic observation revealed adhesive, striations, and a polished surface on the distal end of the tubing of the infusion set, indicating it is the manufactured end.Adhesive was observed within the distal end of the tubing as well as within about three quarters of the circumference of the proximal end of the needle housing.This device is a supplied component and the supplier has been notified.

Brand Name
SAFESTEP PORT ACCESS KIT 20G X 0.75IN
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE.
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8047658
Report Number3006260740-2018-03176
Device Sequence Number11144570
Product Code FPA
UDI-Device Identifier00801741085529
UDI-Public(01)00801741085529
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPA-0031
Device Lot NumberRECS1135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Event Location Hospital
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer11/29/2018
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1